Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 102, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 5:12 PM CDT for Lincoln County, Nebraska. It was in force for 63 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 5:12 PM CDT (22:12 UTC)
- Expired
- Jun 6, 2014, 6:15 PM CDT
- In force
- 63 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:15 PM CDT | TSTM WND DMG | 1 S North Platte, NE | SEMI VAN TRAILER BLOW OVER AT NEBRASKA MACHINERY. |
| Jun 6, 5:15 PM CDT | TSTM WND GST 50 | 4 S North Platte, NE | |
| Jun 6, 5:15 PM CDT | TSTM WND GST 60 | 3 Ene North Platte, NE | |
| Jun 6, 5:18 PM CDT | TSTM WND GST 85 | 3 Ene North Platte, NE | |
| Jun 6, 5:45 PM CDT | HAIL 0.5 | 14 Sw North Platte, NE | HEAVY RAIN AND WIND GUSTS ESTIMATED TO 50 MPH. |
| Jun 6, 6:05 PM CDT | HAIL 0.75 | 15 S North Platte, NE | VERY HEAVY RAIN AT TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
464
WUUS53 KLBF 062212
SVRLBF
NEC111-062315-
/O.NEW.KLBF.SV.W.0102.140606T2212Z-140606T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 615 PM CDT
* AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA...BIRDWOOD AND
BECK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 168 AND 186.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 94.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4126 10071 4127 10063 4090 10056 4088 10098
4109 10101
TIME...MOT...LOC 2213Z 242DEG 11KT 4106 10083
HAIL...1.00IN
WIND...60MPH
$$
BROOKS3 follow-up statements
776
WWUS53 KLBF 062228
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT FRI JUN 6 2014
NEC111-062315-
/O.CON.KLBF.SV.W.0102.000000T0000Z-140606T2315Z/
LINCOLN NE-
528 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 615 PM CDT...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA AND BECK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 168 AND 186.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 94.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4126 10071 4127 10063 4090 10056 4088 10098
4109 10101
TIME...MOT...LOC 2228Z 245DEG 9KT 4106 10081
HAIL...1.00IN
WIND...70MPH
$$
BROOKS247
WWUS53 KLBF 062254
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT FRI JUN 6 2014
NEC111-062315-
/O.CON.KLBF.SV.W.0102.000000T0000Z-140606T2315Z/
LINCOLN NE-
554 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 615 PM CDT...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 168 AND 186.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 94.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4126 10071 4127 10063 4090 10056 4088 10098
4109 10101
TIME...MOT...LOC 2253Z 263DEG 15KT 4107 10068
HAIL...1.00IN
WIND...60MPH
$$
BROOKS389
WWUS53 KLBF 062315
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT FRI JUN 6 2014
NEC111-062323-
/O.EXP.KLBF.SV.W.0102.000000T0000Z-140606T2315Z/
LINCOLN NE-
615 PM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 615 PM CDT/515 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...WHILE HEAVY RAIN REMAINS POSSIBLE WITH THIS STORM. OTHER
SEVERE THUNDERSTORMS CONTINUE ACROSS SOUTHERN AND EASTERN LINCOLN
COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4126 10071 4127 10063 4090 10056 4088 10098
4109 10101
TIME...MOT...LOC 2313Z 263DEG 15KT 4108 10057
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:25 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 6, 3:25 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT FRI JUN 6 2014 .SYNOPSIS... ISSUED AT 323 PM CDT FRI JUN 6 2014 UPPER LEVEL DISTURBANCES MOVE THROUGH THE FCST AREA TONIGHT AND SUNDAY. THE WPC QPF FORECASTS 1 TO 3 INCHES OF RAIN ACROSS THE FCST AREA THROUGH MONDAY MORNING AND THIS APPEARS TO BE IN LINE WITH THE MODEL CONSENSUS. THE SYSTEM SUNDAY WILL BE SLOW MOVING AND UNSEASONABLY COOL AIR WILL BE IN PLACE HEAD OF THIS SYSTEM. NEXT WEEK...LOW PRESSURE FORMS ACROSS THE NRN PLAINS AND SRN CANADA WITH WARMER AND MORE MOIST AIR RETURNING NORTH. TODAY BOTH THE GFS AND ECM SHOW A NEARLY DRY FORECAST TUESDAY THROUGH FRIDAY. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 323 PM CDT FRI JUN 6 2014 THUNDERSTORMS WERE ONGOING THIS AFTERNOON...WITH THE BACK EDGE OF THE STORMS DEVELOPING ALONG A STATIONARY FRONT LOCATED ROUGHLY FROM KBFF TO KICR. THIS THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THIS EVENING AS A WEAK SHORTWAVE TROUGH OVER WYOMING AND COLORADO MOVES EAST INTO THE PLAINS. THIS UPPER LEVEL DISTURBANCE WILL PUSH THE FRONT THROUGH NEBRASKA AS A COLD FRONT TONIGHT...WHICH WILL PUSH THE STORMS EASTWARD AS WELL. UNTIL THEN...EXPECT STORMS TO BE STRONG TO SEVERE AS DECENT MOISTURE TRANSPORT PUSHES INTO THE BOUNDARY AND WITH SURFACE BASED CAPE VALUES UP TO 2500 ACROSS THE AREA THERE IS SUFFICIENT INSTABILITY TO KEEP THE EXPLOSIVE NATURE OF THE STORMS GOING DESPITE A LACK OF DEEP LAYER SHEAR. BEHIND THE FRONT...COLDER AIR WILL MOVE INTO THE FORECAST AREA WITH ABUNDANT LOW LEVEL MOISTURE. WITH THE COOLER AIR MOVING IN /850MB TEMPERATURES DOWN TO 8C/ ALONG WITH STRATUS FOR MUCH OF THE AREA THROUGH THE MORNING HOURS...LOOKING FOR MUCH COOLER TEMPERATURES FOR SATURDAY WITH HIGHS TOPPING OUT IN THE UPPER 50S TO UPPER 60S. THERE IS SOME LIFT OVER THE WESTERN PARTS OF THE FORECAST AREA BEHIND THE FRONT TONIGHT SO KEPT CHANCES FOR SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM FOR THE OVERNIGHT HOURS. PRECIPITATION CHANCES WILL WANE ON SATURDAY AS THIS SYSTEM EXITS AND UPPER LEVEL ENERGY IS PUSHED INTO THE SOUTHERN PLAINS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 323 PM CDT FRI JUN 6 2014 SATURDAY NIGHT THROUGH MONDAY...THE MODELS CONTINUE ON A RAMPAGE WITH THE SUNDAY STORM SYSTEM DROPPING THROUGH THE NRN PLAINS AND ACROSS NRN NEB. THIS SYSTEM WILL TAP GOOD MIDLEVEL MOISTURE AND PRODUCE 1 TO 2 INCHES OF RAINFALL. COLD AIR ALOFT WILL SUPPORT LIFTED INDICES IN THE LOW SINGLE DIGITS BELOW ZERO. THIS SUGGESTS ISOLATED TSTM AND THE SYSTEM WILL TRACK ALONG THE SD-NEB BORDER SUGGESTED A MORE CONVECTIVE-LIKE RAIN SHIELD ACROSS THE FCST AREA. THE MODEL CONSENSUS IS A TAD SLOWER TO ENTER AND EXIT THE FCST AREA SO RAIN CHANCES BEGIN SUNDAY MORNING AFTER 12Z IN IN THE WEST AND END EARLY MONDAY AFTN IN THE EAST. THE STORM SYSTEM WILL BE OPERATING ON UNSEASONABLY COOL HIGH PRESSURE DRAWN DOWN FROM CANADA BY A DEEP ACROSS NRN MANITOBA. HIGHS SUNDAY MONDAY WILL LIKELY REMAIN AND THE 60S TO LOWER 70S WITH SUNDAY THE COOLER DAY. SKIES SHOULD BE CLEARING FROM WEST TO EAST SUNDAY NIGHT AND MONDAY WITH A MORE MILD PACIFIC HIGH BUILDING IN. TUESDAY NIGHT THROUGH FRIDAY...ELONGATED LOW PRESSURE FORMS ACROSS MANITOBA...WRN ONTARIO AND THE NRN HIGH PLAINS. THIS BUILDS A THERMAL RIDGE ACROSS THE WRN HIGH PLAINS BUT NOT MUCH FARTHER EAST. THE BEST CHANCE FOR ABOVE NORMAL TEMPERATURES WOULD BE WEDNESDAY WHEN A COLD FRONT WILL BE MOVING THROUGH THE FCST AREA HOWEVER THE MODELS ERASE THE DEVELOPING THERMAL RIDGE AHEAD OF THE FRONT WEDNESDAY MORNING AND ANOTHER COOL CANADIAN HIGH BUILDS INTO THE FCST AREA BY THURSDAY MORNING. ANOTHER LOW PRESSURE SYSTEM FORMS FRIDAY ON THE HIGH PLAINS AND THIS WILL ONCE AGAIN LIMIT THERMAL RIDGING TO THE HIGH PLAINS WEST OF THE FCST AREA. THUS NEAR NORMAL TEMPERATURES ARE EXPECTED WEDNESDAY THROUGH FRIDAY AND THIS...AS SUGGESTED BY THE MODELS...WOULD LIMIT RAIN CHANCES TO MAINLY ISOLATED STORMS WITH THE FRONTAL PASSAGE WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 104 PM CDT FRI JUN 6 2014 THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN NEBRASKA EARLY THIS AFTERNOON...WITH THE MOST WIDESPREAD ACTIVITY FROM ACROSS THE PANHANDLE AND INTO THE WESTERN SANDHILLS. THESE STORMS WILL CONTINUE TO MOVE NORTHEAST THROUGH MID AFTERNOON BEFORE A MID LEVEL SHORTWAVE WILL PUSH STORMS EAST AND INTO CENTRAL NEBRASKA. SO EXPECTING THUNDERSTORMS TO IMPACT BOTH THE KVTN AND KLBF TERMINALS OVER THE NEXT 12 HOURS. THEN TONIGHT A COLD FRONT WILL MOVE ACROSS NEBRASKA WITH AN INCREASE IN LOW LEVEL MOISTURE ACROSS THE REGION. EXPECTING STRATUS TO FILL IN...WITH IFR CEILINGS LATE TONIGHT THROUGH AT LEAST MID MORNING SATURDAY BEFORE STARTING TO IMPROVE BY LATE MORNING. && .HYDROLOGY... ISSUED AT 323 PM CDT FRI JUN 6 2014 THE SOUTH PLATTE RIVER CONTINUES TO RISE DUE TO SNOWMELT IN FROM THE ROCKY MOUNTAINS. BECAUSE OF THIS AND RAINFALL OVER THE NEXT 12 HOURS A FLOOD WARNING WAS ISSUED FOR THE SOUTH PLATTE RIVER NEAR ROSCOE...IMPACTING CENTRAL AND EASTERN KEITH COUNTY. IN ADDITION...RAINFALL TODAY WILL CONTRIBUTE TO THE FLOWS AND WITH RADAR ESTIMATING >3 INCHES OF RAIN HAVING FALLEN SO FAR TODAY OVER SEDGWICK COUNTY COLORADO CONFIDENCE HAS INCREASED ON THE RIVER RISING ABOVE FLOOD STAGE NEAR ROSCOE. WILL BE MONITORING ACTUAL RAINFALL AMOUNTS FOR ENHANCEMENTS TO THE RIVER FORECAST IN THE NEXT 12 HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...BROOKS LONG TERM...CDC AVIATION...BROOKS HYDROLOGY...BROOKS
Hazardous weather outlook, Jun 6, 3:46 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CDT FRI JUN 6 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-072100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 346 PM CDT FRI JUN 6 2014 /246 PM MDT FRI JUN 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE OVER WESTERN AND INTO CENTRAL NEBRASKA THIS AFTERNOON AND EVENING AS THE FRONT ADVANCES ACROSS THE OUTLOOK AREA. THESE STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE THREATS. THE PRIMARY THREAT FOR SEVERE STORMS IS WEST OF A LINE FROM NAPER TO ERICSON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE DEGREE OF SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED YET THIS AFTERNOON AND EARLY EVENING...WITH ANY REPORTS OF LARGE HAIL AND STRONG WINDS APPRECIATED. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Jun 6, 3:22 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 16 SW MULLEN 41.88N 101.26W
06/06/2014 E0.88 INCH HOOKER NE PUBLIC
&&
MARTINLocal storm report, Jun 6, 3:40 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 8 W TRYON 41.56N 101.10W
06/06/2014 E0.50 INCH MCPHERSON NE PUBLIC
&&
CCOLELocal storm report, Jun 6, 3:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL VALENTINE 42.87N 100.55W
06/06/2014 E1.50 INCH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Jun 6, 3:59 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 6 WNW PAXTON 41.16N 101.46W
06/06/2014 E1.00 INCH KEITH NE PUBLIC
&&
MARTINSpecial weather statement, Jun 6, 4:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 456 PM CDT FRI JUN 6 2014 NEZ057>059-062245- KEITH NE-LINCOLN NE-PERKINS NE- 456 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS...WESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 545 PM CDT/445 PM MDT/... AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF HERSHEY TO 7 MILES SOUTHWEST OF NORTH PLATTE TO WALLACE...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NORTH PLATTE... DICKENS... LAKE MALONEY STATE RECREATION AREA... SOMERSET... BECK... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 150 AND 184. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 62 AND 105. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 56 AND 78. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 13. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, Jun 6, 5:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL AINSWORTH 42.55N 99.86W
06/06/2014 M1.00 INCH BROWN NE PUBLIC
PEA TO QUARTER SIZED HAIL. TORRENTIAL RAINFALL. WINDS
GUSTED AS HIGH AS AN ESTIMATED 50 MPH.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:40 AM CDT | River Flood Warning | LBF | Deuel, Keith | 6 days |
| Jun 6, 12:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jun 6, 1:12 PM CDT | Tornado Warning | LBF | Cherry, Sheridan | 23 min |
| Jun 6, 1:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 40 min |
| Jun 6, 1:18 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 6, 1:28 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 28 min |
| Jun 6, 1:40 PM CDT | Tornado Warning | LBF | Cherry | 35 min |
| Jun 6, 2:01 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 44 min |
| Jun 6, 2:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 6, 2:39 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 51 min |
| Jun 6, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 41 min |
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 50 min |
| Jun 6, 3:01 PM CDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 3:05 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 40 min |
| Jun 6, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 48 min |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 6, 3:45 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 3:59 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jun 6, 4:20 PM CDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 4:30 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 4:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 47 min |
| Jun 6, 5:25 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 65 min |
| Jun 6, 5:30 PM CDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 3 hr |
| Jun 6, 5:52 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.